MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARGYLE; CATHETERS, SUCTION, TRACHEOBRONCHIAL

CARDINAL HEALTH 200, LLC ARGYLE; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 8888256545
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the patient had critical replogle on suction for esophageal atresia.A kink and crack were noted to the replogle.They are unsure if it was a product quality issue.The tube may have had a weak spot that would kink if not held straight.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.However, as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.There were no photos or physical samples received for investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations.Based on all available information we were unable to confirm the reported condition or determine the root cause.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.If a sample is received at a later date the investigation will be updated accordingly.This complaint will be used for tracking and trending purposes.

Brand Name
ARGYLE
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20395929
Report Number1423537-2024-00197
Device Sequence Number7842585
Product Code BSY
UDI-Device Identifier10192253040173
UDI-Public(01)10192253040173
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888256545
Device Catalogue Number8888256545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown